Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 93, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Sep 28, 2021, 10:16 AM EDT. It took effect at Sep 28, 2021, 10:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2021, 10:16 AM EDT (14:16 UTC)
- In effect from
- Sep 28, 2021, 10:00 PM EDT
- Expired
- Sep 29, 2021, 7:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
274 WHUS71 KAKQ 281416 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1016 AM EDT Tue Sep 28 2021 ANZ630>632-634-638-282230- /O.NEW.KAKQ.SC.Y.0093.210929T0200Z-210929T1600Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1016 AM EDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, Chesapeake Bay from Windmill Point to New Point Comfort VA, Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 10 PM this evening to noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ NWS/AKQ
9 follow-up statements
695 WHUS71 KAKQ 281947 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 347 PM EDT Tue Sep 28 2021 ANZ630>632-634-638-290400- /O.CON.KAKQ.SC.Y.0093.210929T0200Z-210929T1600Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 347 PM EDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT WEDNESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Smith Point to Windmill Point VA, James River from James River Bridge to Hampton Roads Bridge-Tunnel and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 10 PM this evening to noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ NWS/AKQ
920 WHUS71 KAKQ 290117 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 917 PM EDT Tue Sep 28 2021 ANZ630-631-290930- /O.CON.KAKQ.SC.Y.0093.210929T0200Z-210929T1600Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 917 PM EDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-290930- /O.CON.KAKQ.SC.Y.0093.210929T0200Z-210929T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 917 PM EDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-290930- /O.CON.KAKQ.SC.Y.0093.210929T0200Z-210929T1600Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 917 PM EDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
224 WHUS71 KAKQ 290443 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1243 AM EDT Wed Sep 29 2021 ANZ630-631-291245- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T1600Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1243 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-291245- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1243 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-291245- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T1600Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1243 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
842 WHUS71 KAKQ 290708 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 308 AM EDT Wed Sep 29 2021 ANZ630-631-291515- /O.EXT.KAKQ.SC.Y.0093.000000T0000Z-210929T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 308 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-291515- /O.EXT.KAKQ.SC.Y.0093.000000T0000Z-210929T2000Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 308 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-291515- /O.EXT.KAKQ.SC.Y.0093.000000T0000Z-210929T1700Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 308 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
481 WHUS71 KAKQ 291037 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 637 AM EDT Wed Sep 29 2021 ANZ630-631-291700- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 637 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-291845- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T2000Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 637 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-291700- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T1700Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 637 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
776 WHUS71 KAKQ 291336 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 936 AM EDT Wed Sep 29 2021 ANZ630-631-291700- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 936 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-292000- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T2000Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 936 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-291700- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T1700Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 936 AM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...North winds around 15 kt and waves 1 to 3 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
993 WHUS71 KAKQ 291648 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1248 PM EDT Wed Sep 29 2021 ANZ630-631-291800- /O.EXP.KAKQ.SC.Y.0093.000000T0000Z-210929T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1248 PM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EDT THIS AFTERNOON... $$ ANZ638-291800- /O.EXP.KAKQ.SC.Y.0093.000000T0000Z-210929T1700Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1248 PM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EDT THIS AFTERNOON... $$ ANZ632-634-292000- /O.CON.KAKQ.SC.Y.0093.000000T0000Z-210929T2000Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1248 PM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
384 WHUS71 KAKQ 291952 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 352 PM EDT Wed Sep 29 2021 ANZ632-292100- /O.CAN.KAKQ.SC.Y.0093.000000T0000Z-210929T2000Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- 352 PM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ634-292300- /O.EXT.KAKQ.SC.Y.0093.000000T0000Z-210929T2300Z/ Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 352 PM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ NWS/AKQ
639 WHUS71 KAKQ 292250 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 650 PM EDT Wed Sep 29 2021 ANZ634-300000- /O.EXP.KAKQ.SC.Y.0093.000000T0000Z-210929T2300Z/ Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 650 PM EDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING... Gusts of around 20 knots are likely at elevated sites through late this evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 6:37 AM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Sep 28, 6:37 AM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 637 AM EDT Tue Sep 28 2021 .SYNOPSIS... High pressure will slide farther off the coast this morning. A cold front will cross the local area late today into tonight. High pressure returns for Wednesday into the upcoming weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 250 AM EDT Tuesday... Starting out milder than 24 hours. Sfc hi pres remains INVOF coastal SE CONUS attm and will be drifting slowly off the coast today. A weak sfc trough develops this afternoon in advance of a sfc cold front approaching from the NNW. Low level heating and cooling aloft (as trough aloft progresses into the region) will steepen lapse rates this afternoon resulting in modest instability. Best shear aloft is shown to be over N and NE areas of the FA later today. Potentially favorable overlap of instability and shear may support ISOLD/SCT stms...mainly across nrn and NE areas by late this afternoon. Some concern over dew point recovery (into the l-m60s) this afternoon due to SW low level flow (which may limit convective potential.SPC has SLGT over far nrn/NE tier of FA...marginal risk down to about I 64 corridor. OTW...sunny then becoming partly cloudy today w/ SW winds 5-15 mph. Highs ranging through the 80s. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... As of 220 AM EDT Tuesday... Mainly evening convection...esp E of I 95 to the coast wanes/diminishes after midnight. Winds become N and gusty (at the coast) after midnight as drier/cooler air spreads into the local area. Lows from the m50s-l60s. High pressure will build down into the area from the north for Wed through Thu. Pleasant wx expected, with highs ranging through the 70s both days. Lows Wed night will range u40s-m50s inland...m-u50s along coastal SE VA-NE NC. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 250 AM EDT Tuesday... Continuing to run w/ the 00Z/28 ECMWF solution for the extended period. Most of the extended period will remain dry, as sfc high pressure builds down over the region, then slides out to sea. Low pressure over the OH Valley and a frontal boundary to our north, could provide a chance for showers Mon aftn/night. Lows will range from the upper 40s to the upper 50s Thu night and Fri night, in the 50s Sat night, and in the mid 50s to lower 60s Sun night. Highs will range through the 70s to near 80 through the period. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... As of 635 AM EDT Tuesday... A cold front approaches from the NW this afternoon then crosses the FA w/ psbl ISOLD/SCT convection through this evening. VFR conditions...except for flight restrictions (mainly VSBY) and gusty winds w/ any SHRAs/tstms (mainly from 20Z/28-04Z/29). WSW winds 5-15 kt. Winds become NNW after midnight. VFR conditions expected Wed through Fri as hi pres builds back into the mid- Atlantic region. && .MARINE... As of 330 AM EDT Tuesday... Early this morning, high pressure is centered south of the local waters. Meanwhile, a cold front is approaching the waters from the NW. Winds remain breezy out of the SW, especially for the northern Bay/coastal waters, with wind speeds of 15 to 20 knots and gusts to 25 knots. Seas range from 3 to 5 feet for the northern coastal waters and 2 to 3 feet for the southern waters. Waves in the Bay are generally around 2 to 3 feet. Winds gradually diminish through this morning into this afternoon as the cold front approaches. The front is expected to cross the waters tonight into early Wednesday morning with winds becoming N to NW and increasing to 15 to 20 knots in its wake. Another round of Small Craft Advisories will likely be needed for the Chesapeake Bay from around 09z Wed through 15z, with local wind probabilities showing a 60 to 70% chance of SCA conditions during this period as drier/cooler air moves across the warmer waters of the Bay. Winds diminish below SCA criteria by mid to late morning Wednesday, but will remain around 15 knots through much of the day. High pressure builds from the NW later Wednesday through the end of the week, allowing for generally sub-SCA conditions Wednesday afternoon through Friday. Uncertainty remains this weekend regarding the extent of the impact of increased swells from Hurricane Sam which will pass well offshore. SCAs for seas may be needed. A period of increased rip current risk will also be possible this weekend due to the swell. The rip risk will be low today and moderate for the southern beaches on Wed. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...ALB/MPR NEAR TERM...ALB SHORT TERM...ALB LONG TERM...TMG AVIATION...ALB MARINE...AJB
Hazardous weather outlook, Sep 28, 2:55 AM EDT, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 255 AM EDT Tue Sep 28 2021 MDZ025-VAZ048-061-062-068-069-077-078-082>086-090-099-100-509>520- 522>525-290700- Maryland Beaches-Fluvanna-Cumberland-Goochland-Amelia-Powhatan- Northumberland-Lancaster-Charles City-New Kent-Gloucester-Middlesex- Mathews-James City-Accomack-Northampton-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Eastern Essex-York-Newport News- Hampton/Poquoson- 255 AM EDT Tue Sep 28 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia and southeast Virginia. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms late today and this evening. Main threats will be strong wind gusts and hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-VAZ060-065>067-079>081-087>089-092-093- 095>098-290700- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Mecklenburg- Lunenburg-Nottoway-Brunswick-Dinwiddie-Prince George-Greensville- Sussex-Surry-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk- Chesapeake-Virginia Beach- 255 AM EDT Tue Sep 28 2021 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>024-VAZ064-075-076-521-290700- Dorchester-Wicomico-Somerset-Inland Worcester-Caroline-Westmoreland- Richmond-Western Essex- 255 AM EDT Tue Sep 28 2021 This Hazardous Weather Outlook is for southeast Maryland, east central Virginia and north central Virginia. .DAY ONE...Today and tonight. There is a slight risk for severe thunderstorms late today and this evening. Main threats will be damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 6:02 PM EDT | Special Weather Statement | AKQ | Louisa | 28 min |
| Sep 28, 6:29 PM EDT | Special Weather Statement | AKQ | Fluvanna | 31 min |
| Sep 28, 6:54 PM EDT | Special Weather Statement | AKQ | Caroline | 36 min |
| Sep 28, 7:02 PM EDT | Special Weather Statement | AKQ | Fluvanna | 28 min |
| Sep 28, 7:26 PM EDT | Special Weather Statement | AKQ | Fluvanna | 49 min |
| Sep 28, 7:46 PM EDT | Special Weather Statement | AKQ | Lancaster, Middlesex | 29 min |
| Sep 28, 7:51 PM EDT | Special Marine Warning | AKQ | 39 min |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.